Nous donnons une formule asymptotique pour le nombre d’extensions quartiques du type
We give an asymptotic formula for the number of
Accepté le :
Publié le :
Mots-clés : Field counting, function fields, Galois theory, polynomials
@article{JTNB_2022__34_2_371_0, author = {Keliher, Daniel}, title = {Enumerating $D_4$ quartics and a {Galois} group bias over function fields}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {371--391}, publisher = {Soci\'et\'e Arithm\'etique de Bordeaux}, volume = {34}, number = {2}, year = {2022}, doi = {10.5802/jtnb.1206}, language = {en}, url = {https://www.numdam.org/articles/10.5802/jtnb.1206/} }
TY - JOUR AU - Keliher, Daniel TI - Enumerating $D_4$ quartics and a Galois group bias over function fields JO - Journal de théorie des nombres de Bordeaux PY - 2022 SP - 371 EP - 391 VL - 34 IS - 2 PB - Société Arithmétique de Bordeaux UR - https://www.numdam.org/articles/10.5802/jtnb.1206/ DO - 10.5802/jtnb.1206 LA - en ID - JTNB_2022__34_2_371_0 ER -
%0 Journal Article %A Keliher, Daniel %T Enumerating $D_4$ quartics and a Galois group bias over function fields %J Journal de théorie des nombres de Bordeaux %D 2022 %P 371-391 %V 34 %N 2 %I Société Arithmétique de Bordeaux %U https://www.numdam.org/articles/10.5802/jtnb.1206/ %R 10.5802/jtnb.1206 %G en %F JTNB_2022__34_2_371_0
Keliher, Daniel. Enumerating $D_4$ quartics and a Galois group bias over function fields. Journal de théorie des nombres de Bordeaux, Tome 34 (2022) no. 2, pp. 371-391. doi : 10.5802/jtnb.1206. https://www.numdam.org/articles/10.5802/jtnb.1206/
[1] Geometry-of-numbers methods over global fields I: Prehomogeneous vector spaces (2015) (https://arxiv.org/abs/1512.03035)
[2] Enumerating Quartic Dihedral Extensions of
[3] Comparing the density of
[4] Appendix: The discriminant quotient formula for global fields, Publ. Math., Inst. Hautes Étud. Sci., Volume 69 (1989), pp. 115-117 | DOI | Numdam
[5] Counting irreducible factors of polynomials over a finite field, Discrete Math., Volume 112 (1993) no. 1-3, pp. 103-118 | DOI | MR | Zbl
[6] A survey on
[7] Number Theory in Function Fields, Graduate Texts in Mathematics, 210, Springer, 2002 | DOI
[8] Distribution of Discriminants of Abelian Extensions, Proc. Lond. Math. Soc., Volume 3 (1989) no. 58, pp. 17-50 | DOI | MR | Zbl
Cité par Sources :